MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE
Catalog Number S02320-75
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The complaint of a bent needle was confirmed, and the cause was determined to be use-related.The product returned for evaluation was one 20 ga x 0.75 in.Miniloc infusion set.The returned product sample was evaluated, and the needle was observed to be bent at the proximal end of the needle shaft.The following observations were noted during the sample evaluation: usage residue was seen on the sample which proved that the product had experienced at least some use.The bend in the needle had occurred away from the needle base which can be caused by device manipulation during/following port access.The needle tip was barbed suggesting contact between the needle and port base.An attempt to advance the safety over the needle tip was unsuccessful as the safety could not pass the bent region of the needle.Force applied at an angle to the needle axis, or if the needle is not inserted perpendicular into the port septum, can lead to bending of the needle shaft.It is advised to verify that the needle length is correct based on port reservoir depth, tissue thickness and the thickness of any dressing beneath the bend of the needle; if too long, needle and/or port may be damaged at insertion.Additionally, avoid excessive manipulation once the needle is in the port.No potential damage related to the manufacturing process was noted on the complaint sample.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that the tip of the huber needle found crooked.Patient experienced pain and bleeding during insertion of the chemoport needle.Patient reported pain when using the alternative miniloc with injection y-site during chemoport needle insertion.No other information was provided.11/07/2025: the returned device exhibited a bent needle.

Brand Name
MINILOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23638071
Report Number3006260740-2025-08966
Device Sequence Number15813506
Product Code FPA
UDI-Device Identifier00801741048968
UDI-Public(01)00801741048968(11)241223(17)270531(10)ASJSFC138
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS02320-75
Device Lot NumberASJSFC138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown